RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 2, Pages 69–81 (Mi vngu439)  

Asymptotics of spectrum of multipoint differential operators with summable potential

S. I. Mitrokhin

Lomonosov Moscow State University, Research Computing Center

Abstract: We study the boundary value problem for a differential operator with summable potential and study the asymptotic behavior of solutions for large values of the spectral parameter.

Keywords: differential operator, boundary value problem, summable potential, multipoint boundary conditions, asymptotics of the eigenvalues.

DOI: https://doi.org/10.17377/PAM.2017.17.206

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 231:2, 243–254

UDC: 517.926
Received: 25.08.2016

Citation: S. I. Mitrokhin, “Asymptotics of spectrum of multipoint differential operators with summable potential”, Sib. J. Pure and Appl. Math., 17:2 (2017), 69–81; J. Math. Sci., 231:2 (2018), 243–254

Citation in format AMSBIB
\Bibitem{Mit17}
\by S.~I.~Mitrokhin
\paper Asymptotics of spectrum of multipoint differential operators with summable potential
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 2
\pages 69--81
\mathnet{http://mi.mathnet.ru/vngu439}
\crossref{https://doi.org/10.17377/PAM.2017.17.206}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 231
\issue 2
\pages 243--254
\crossref{https://doi.org/10.1007/s10958-018-3819-8}


Linking options:
  • http://mi.mathnet.ru/eng/vngu439
  • http://mi.mathnet.ru/eng/vngu/v17/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:80
    Full text:12
    References:21
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019